... days. The first dose really stopped the severity of the itch and also raised my blood sugar to 266. Is it safe to just take 20mg for 10 days. I am concerned my blood sugar is too high and it is due to the high dose of the medication. I am wondering if I lower the dose will the hives come back with a vengeance
Yes they will you need that dose for now.
Did your doctor know about your diabetes? If you go over 200 call your doctor. If over 300 and fast acting insulin doesn't bring it down in 15 to 20 minutes. Go straight to the ER. Watch your diet carefully. Antibiotics will also raise your sugars.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2014 • 4 answers
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Updated 4 Oct 2014 • 2 answers
Updated 25 Jun 2017 • 1 answer
Updated 25 Aug 2017 • 1 answer
Updated 28 Jun 2018 • 1 answer